# SDR QXEA2011061600421

- Difficulty date: June 12, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 9,906 hours, 10,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SAME ODOR DETECTED AS LOG PAGE DISCREPANCY 500901 (BURNING PLASTIC ODOR). ODOR WAS NOT AS STRONG AND DID NOT LAST AS LONG (APPROX 1 MINUTE) BUT WAS STILL DETETECTED.  REPLACED THE RECIRCULATION FILTER IAW AMM TASK 21-22-22-000-801 AND 21-22-222-400-801 AND C/W SUBTASK 21-22-16-710-001 FOR OPS CHECK OF THE FAN, OPS CHECK GOOD.  RETURNED TO SERVICE.
